Removable singularities for Lipschitz caloric functions in time varying domains

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

3 Cites (Scopus)

Resum

In this paper we study removable singularities for regular .1; 1=2/-Lipschitz solutions of the heat equation in time varying domains. We introduce an associated Lipschitz caloric capacity and we study its metric and geometric properties and the connection with the L2 boundedness of the singular integral whose kernel is given by the gradient of the fundamental solution of the heat equation.
Idioma originalEnglish
Pàgines (de-a)547-588
Nombre de pàgines42
RevistaRevista Matematica Iberoamericana
Volum38
Número2
DOIs
Estat de la publicacióPublicada - 21 de juny 2021

Fingerprint

Navegar pels temes de recerca de 'Removable singularities for Lipschitz caloric functions in time varying domains'. Junts formen un fingerprint únic.

Com citar-ho